# SDR UPS01436278

- Difficulty date: June 26, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N522UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21936
- Aircraft time: 61,383 hours, 20,928 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Angle
- Condition: Corroded
- Location: L5 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D - L5 DOOR BS 2238 BETWEEN 1 X 2 FRAME WL 230 NR 4 WEB (COUNT FROM LOWER) ATT INTERIOR ANGLE HEAVY CORROSION.  REPLACED L5 DOOR INNER ANGLE PER SRM 51-10-01.
